# SDR DALA2017011800465

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 26,658 hours, 10,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOORBOARD SUPPORT STIFFENER CORRODED AT BS947.5 + 3" LBL 53. MAINTENANCE LOCATED AND DRILLED PART & IAW SRM 51-40-05 AND INSTALLED NEW PART AT STATION 947.5 + 3 LBL 53 IAW SRM 51-40-02.
